On Qualitative Behaviors of Nonlinear Singular Systems with Multiple Constant Delays

Yigit A., Tunc C.

JOURNAL OF MATHEMATICAL EXTENSION, vol.16, no.1, pp.1-31, 2022 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.30495/jme.2022.2018
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.1-31
  • Keywords: Qualitative behavior, singular systems, multiple constant delays, impulse-free, admissibility, Lyapunov-Krasovskii functional, integral inequality matrix, LMI, EXPONENTIAL STABILITY, ASYMPTOTIC STABILITY, CRITERIA
  • Van Yüzüncü Yıl University Affiliated: Yes


In this paper, we investigate some qualitative properties of a class of nonlinear singular systems with multiple constant delays. By using the Lyapunov-Krasovskii functional (LKF) method and integral inequalities, we obtain some new sufficient conditions which guarantee that the considered systems are regular, impulse-free and exponentially stable. Two numerical examples are provided to illustrate the application of the obtained results using MATLAB software. By this paper, we extend and improve some results in the literature.